# SDR GTIA020206

- Difficulty date: January 21, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Warped
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT WING, OUTBOARD FLIGHT SPOILER WARP/DELAMINATED.  REMOVED LEFT OUTBOARD SPOILER.  INSTALLED LEFT OUTBOARD FLIGHT SPOILER.  (M)
